# SDR AALA202507210112

- Difficulty date: April 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23 R BTW FR69 TO FR70 AT AFT GALLEY AREA MEASURE CRACK ON SHEAR PLATE IS: L= 0.643 INCH. MAINTENANCE  REPLACED SHEAR PLATE ON LOC STR 23R BTW FR69 TO FR70 AT AFT GALLEY AREA  IAW A319 SRM 51-42-11-801 AND DWG D53474180.
